On stationarity of nonlinear AR processes with nonlinear ARCH errors
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 309-319
Printed June 1, 2002
Oesook Lee, Minhee Kim
Ewha Womans University, Ewha Womans University
Abstract : We consider the nonlinear autoregressive model with nonlinear ARCH errors, and find sufficient conditions for the existence of a strictly stationary process. New results are obtained, and known results are shown to emerge as special cases.
Keywords : stationarity, nonlinear AR, nonlinear ARCH, double threshold ARCH
MSC numbers : 62M10, 60J10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd